Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2020, Volume 23, Number 4, Pages 144–156 (Mi sjim1115)  

Families of portraits of some pendulum-like systems in dynamics

M. V. Shamolin

Institute of Mechanics, Lomonosov Moscow State University, pr. Michurinskii 1, Moscow 119192, Russia

Abstract: The so-called pendulum-like systems arise in dynamics of a rigid body in a non-conservative field, in the theory of oscillations, and in theoretical physics. In this article, the methods of analysis are described which allow us to generalize the previous results. Herewith, we deal with some qualitative questions of the theory of ordinary differential equations, the solution of which facilitates studying some dynamical systems. In result of investigating more general classes of systems, we show that these general systems possess the already known family of nonequivalent phase portraits. We also deal with the aspect of integrability.

Keywords: dynamical pendulum-like system, qualitative and numerical analysis.

DOI: https://doi.org/10.33048/SIBJIM.2020.23.411

Full text: PDF file (506 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2020, 14:4

UDC: 531.01:531.552
Received: 14.02.2020
Revised: 28.04.2020
Accepted:10.09.2020

Citation: M. V. Shamolin, “Families of portraits of some pendulum-like systems in dynamics”, Sib. Zh. Ind. Mat., 23:4 (2020), 144–156

Citation in format AMSBIB
\Bibitem{Sha20}
\by M.~V.~Shamolin
\paper Families of portraits of some pendulum-like systems in dynamics
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 4
\pages 144--156
\mathnet{http://mi.mathnet.ru/sjim1115}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.411}
\elib{https://elibrary.ru/item.asp?id=44963387}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1115
  • http://mi.mathnet.ru/eng/sjim/v23/i4/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:30
    Full text:1
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021